Panadol Extra Advance Tablets x32

Panadol Extra Advance Tablets x32

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 17054

Availability: In stock

£4.20
OR
  • Effective pain relief
  • Absorbed more quickly than normal paracetamol
  • Up to 37 per cent more powerful
  • Antipyretic - reduce fever
  • Contain paracetamol and caffeine
Description

Details

Panadol Extra Advance tablets deliver effective pain relief faster than standard paracetamol tablets. Thanks to their Optizorb technology the tablets
Ingredients

Ingredients

Each tablet contains Paracetamol 500mg and Caffeine 65mg. Other ingredients Starch Pregelatinised, Povidone K-25, calcium Carbonate, crospovidone, Alginic Acid, Magnesium Stearate and Sodium Methyl (E219), Sodium Ethyl (E215) and Sodium Propyl (E217) Parahydroxybenzoates.

Directions

Directions

Adults and children 2 years and over: take 2 tablets every 4 hours as required.

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands